Mean ergodic theorem and multiplicative cocycles
Bull. Korean Math. Soc. 1996 Vol. 33, No. 1, 57-64
Geon H. Choe
Korea Advanced Institute of Science and Technology
Abstract : We show that a multiplicative cocycle giving a continuous unitary representation of a countably dense subgroup of a compact abelian group is a multiplicative coboundary.
Keywords : Mean ergodic theorem, cocycle.
MSC numbers : 22D10, 28C10, 47A35
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd